# SDR AALA980604

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE CHECK, EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE SEAT ROWS 21H THROUGH 25H.  REPLACED FLAT WIRE FROM WALL CONNECTOR TO EMERGENCY ESCAPE PATH LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
